MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/10MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/10MM; SCREW, FIXATION, BONE
Model Number 02.118.510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when the screw broke.Additional procode: hrs.Lot number is unknown.Device malfunctioned intra-operatively and it is unknown if the screw was implanted.It is unknown if or when device was explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on an unknown date, the head of a metaphyseal screw broke off while being tightened.It was unknown if there was any surgical delay or if the surgery was successfully completed.There is no reported patient consequence.This report is for a 2.7mm metaphyseal scr slf-tpng w/t8 strdrv recess/10mm.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2018 due to a tibular fracture, the head of a (1) metaphyseal screw broke off while tightening.The metaphyseal screw was retained inside the patient.No intervention was done to remove the broken metaphyseal screw.There was no surgical delay and surgery was successfully completed.Patient was stable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was not explanted.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Initial reporter information provided device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7597515
Report Number2939274-2018-52496
Device Sequence Number19129539
Product Code HWC
UDI-Device Identifier10886982039163
UDI-Public(01)10886982039163
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.510
Device Catalogue Number02.118.510
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1